# SDR 04FDEA02717

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: AUB702533
- Condition: Migrated
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE PYLON AFT SPHERICAL BEARING MIGRATES.  REMOVED SPHERICAL BEARING IAW DC10-30MM FEDEX 54-40-02 HONED HOLE IAW DC 10-30 FEDX   AMM 54-40-02-2, REMOVED DRAIN LINE IAW FEDEX DC10-30 MM 54-10-00, REMOVED NUT STRIPS IAW DC10-30 FEDEX SRM 51-31-01, INST NUT STRIPS IAW DC10-30 FEDEX SRM 51-31-01 VOL 2, REMOVED AFT BULKHEAD FITTING IAW FEDEX DC10-30 SRM 51-31-01 VOL 2 P/N AUB7025-33.  LOCATED, DRILLED FITTING IAW DAC DWG AUB7075, INSTALLED NEW FITTING P/N AUB7025-33 IAW DAC DWG AUB 7025 FEDEX DC10-30 SRM 51-38-01 VOL 2, REAMED 2 EA HOLES IAW FEDEX DC10-30 SRM 51-31-01 VOL 2, INSTALLED FUEL DRAIN LINE IAW DC 10-30 MM 54-10-00.
